Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 3824501, 7 pages
https://doi.org/10.1155/2017/3824501
Research Article

-Nonlinear Stability of Nonlocalized Modulated Periodic Reaction-Diffusion Waves

Kongju National University, Gongju-si, Chungcheongnam-do 314-701, Republic of Korea

Correspondence should be addressed to Soyeun Jung; rk.ca.ujgnok@gnujyos

Received 7 February 2017; Revised 31 May 2017; Accepted 10 October 2017; Published 1 November 2017

Academic Editor: Andrei D. Mironov

Copyright © 2017 Soyeun Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Soyeun Jung, “-Nonlinear Stability of Nonlocalized Modulated Periodic Reaction-Diffusion Waves,” Advances in Mathematical Physics, vol. 2017, Article ID 3824501, 7 pages, 2017. https://doi.org/10.1155/2017/3824501.